It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-09-2001, 07:48 PM   #1
Newbie
 
Join Date: Nov 2000
Location: Las Vegas NV USA
Posts: 1
cosmaxton HB User
Use to having HPB now it is low from meds.

I have had HBP since 24, I went off meds for 3 years, then went back on them recently.
My BP off meds ranged from 135/100-220/120,
it was all over the place but I felt wonderful, I felt energetic, alive, and looked very healthy. I have been on new meds for about 7 months. Now I cannot feel my heart beat, sometimes I don't feel like I have a heart at all, I miss my internal thermostat when it was high, lol, in the evening when I read my BP it gets as low as 111/70.
I have never ever in my life had such a low reading. I feel almost doped out. At the doctors office it is fairly low as well considering I suffer from severe white coat syndrome. Also my new Dr says I have a heart murmur, when 3 other doctors in the last 7 months didn't detect any. On my last appointment he didn't really seem to think that there was too much of a hurry to have an echocardiogram (although he wants me to have one, he was less concerned this visit than the last). Somehow I don't think I have a heart murmur, thats what my instinct is telling me. Why do I feel so much better when my BP is high, and when it is lower don't have the same energy. I don't have any side effects from my pills, except drowziness. Thanks

 
Old 05-09-2001, 09:56 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Use to having HPB now it is low from meds.

What meds. are U on now, and what were u on before? I always had very low BP until a few months ago when it decided to go all over the joint, from 130/75 to 170/102? Dr. let it go for a month, had me monitor it at home, but readings were still all over. He put me on Altace, first 2.5 mgs. then 5 mgs. I took my monitor into his office to make sure it read about the same as his, and it did. I have the Omron self inflateable one. Now I get crazy readings at home, like 102/68 to 128/78, but when I go to the office I still get 150-160/90? I am taking the monitor back to the office to make sure it is still operating correctly, as this seems too nuts. They call it white coat syndrome, but why all of a sudden after 50 years? When I went to a dr. it was always low before. For the last month I have had very bad back pains and my legs and knees hurt, plus my legs feel like they weigh a ton. I am going to ask the dr. about this, as I am wondering if it is the Altace. Good luck and hope U feel better soon. JJ

 
Sponsors Lightbulb
   
Old 05-09-2001, 10:32 PM   #3
Newbie
 
Join Date: Nov 2000
Location: Las Vegas NV USA
Posts: 1
cosmaxton HB User
Re: Use to having HPB now it is low from meds.

Your BP sounds like mine all over the place.
Infact one day I went to Dr (first one I went to after 3 years of not taking BP meds)
and it actually went up to 220/140 and he made such a big deal about it, and couldn't believe I didn't have any symptoms. When I went home it was 150/100 (still high but better). I take twice a day 20mg Lotrel,
and once a day guanfacine 2 mg. At the Drs office my BP is usually 130/80, but at home it is low.

 
Old 05-10-2001, 08:45 AM   #4
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Use to having HPB now it is low from meds.

Did U take yourself off the meds. or did the dr.? Those were pretty high readings, so I certainly can see why he wants U on meds. I didn't have any symptoms either, so I was like totally shocked when he got a reading of 158/102. I told him his machine must be busted, as I always had very normal to low BP. He was shocked also, as his records showed it to never be more than 130/70? Maybe you should ask the dr. about how U feel on the meds. to see if U need an adjustment. I know you don't want to feel lousy with the meds, but I would stay on them rather than have your BP become so high again. Take care, and God bless!! JJ

 
Old 05-10-2001, 09:17 AM   #5
Newbie
 
Join Date: Nov 2000
Location: Las Vegas NV USA
Posts: 1
cosmaxton HB User
Re: Use to having HPB now it is low from meds.

I took myself off of the meds. I started early menopause at 35 and went off them when I was 39 because I started to suffer from depression really bad, and I just decided I didn't want to take drugs anymore. I never took a reading in all those years, and only thought about BP every now and again. When I finally on my 40th birthday after family pushing and my husband's nagging I went to Dr and he said I was suffering from severe depression and my BP was elevated to a point he wanted to hospitalize me. I never in my life thought I would suffer from depression because of menopause, but believe me it was like something else was taking over me.
Also I do not trust Doctors at all, they make mistakes just like everyone else. Your doctors BP machine could be faulty. I know those machines are not always accurate at Drs. office. It is the same with those stupid primitive scales, they do not know how to use them properly. When I asked why don't they get electronic scales they said because they are not accurate. I said well according to my chart I lost 40lbs since my last visit lol, because they couldn't properly read it. I sure do miss my family Dr in Australia. Things have probably changed there as well.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I am having an Anterior Lumbar Interbody Fusion surgery but have a problem lauraCovely Back Problems 5 02-07-2010 08:25 AM
Does Having Fibromyalgia Qualify for SSDI? suncat Disabilities 14 01-04-2010 08:47 AM
Why I am Having Difficulty with HC Replacement? sparkles916 Addison's Disease 17 08-29-2008 07:47 PM
will wearing a heart holter for 48 hrs tell if im having seizures? vickie45 Epilepsy 6 08-21-2007 10:04 AM
Having a bad time! sherry1 Back Problems 5 02-17-2007 04:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!